# SDR USAA020314

- Difficulty date: July 21, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 1123578
- Condition: Corroded
- Location: Fuselage
- Part time: 42,286 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOOR SUPPORT CORRODED 2 INCHES BY 6 INCHES, STATION 967-986 RBL 19 TOP BOTTOM.  REMOVED FLOOR SUPPORT WITH IDENT PART NR PER SRM 51-40-02.  (M)
